Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Pricking pain in stomach, normal blood tests, ruled out renal stones, diagnosed as gastric. Suggestion?

Hi Dr. I am feeling a pin in my right right of the stomach and I visited last day to the doctor. After checking and getting the tests he give me the feedback that my blood count , urine and liver is normal. There is no need to worry about kidney stone , appendix. I am a muslim and fasting . Actually the pain started after ramadan started. Finally dr. give me the conclusion that it happened due to gas formed in the stomach but the pain stick on to one point and still small pain is there. It didn t moved to any other locations. Please give me advise up on this matter.
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
DEAR CLIENT
YOUR PAIN MIGHT BE DUE TO PROLONG FASTING WHICH CAUSES ACIDITY AND GASTRIC PAIN

AS YOU HAVE RAMADAN..ITS BETTER TO TAKE SOME ANTI ACVID DRUGS LIKE PANTOPRAZOLE EVERY MORNING AND NIGHT..
Answered: Fri, 27 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor